RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1953, Volume 33(75), Number 3, Pages 639–675 (Mi msb5399)  

This article is cited in 6 scientific papers (total in 8 papers)

On some nonlinear systems of equations in integers

K. K. Mardzhanishvili


Full text: PDF file (2297 kB)

Bibliographic databases:

Received: 23.02.1953

Citation: K. K. Mardzhanishvili, “On some nonlinear systems of equations in integers”, Mat. Sb. (N.S.), 33(75):3 (1953), 639–675

Citation in format AMSBIB
\Bibitem{Mar53}
\by K.~K.~Mardzhanishvili
\paper On some nonlinear systems of equations in integers
\jour Mat. Sb. (N.S.)
\yr 1953
\vol 33(75)
\issue 3
\pages 639--675
\mathnet{http://mi.mathnet.ru/msb5399}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=59940}
\zmath{https://zbmath.org/?q=an:0052.04101}


Linking options:
  • http://mi.mathnet.ru/eng/msb5399
  • http://mi.mathnet.ru/eng/msb/v75/i3/p639

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. I. Arkhipov, A. A. Karatsuba, V. N. Chubarikov, “Trigonometric integrals”, Math. USSR-Izv., 15:2 (1980), 211–239  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. G. I. Arkhipov, “On he Hilbert–Kamke problem”, Math. USSR-Izv., 24:1 (1985), 1–47  mathnet  crossref  mathscinet  zmath
    3. D. A. Mit'kin, “An estimate for the number of terms in the Hilbert–Kamke problem”, Math. USSR-Sb., 57:2 (1987), 561–590  mathnet  crossref  mathscinet  zmath
    4. G. I. Arkhipov, V. F. Kolchin, Yu. I. Medvedev, S. M. Nikol'skii, M. P. Mineev, L. P. Postnikova, Yu. V. Prokhorov, V. N. Chubarikov, “Konstantin Konstantinovich Mardzhanishvili (on the centenary of his birth)”, Discrete Math. Appl., 13:6 (2003), 537–540  mathnet  crossref  crossref  mathscinet
    5. M. K. Kerimov, “On the centenary of the birth of Academician Konstantin Konstantinovich Mardzhanishvili (1903–1981)”, Comput. Math. Math. Phys., 45:1 (2005), 172–175  mathnet  mathscinet  zmath  elib
    6. A. A. Glibichuk, “Sums of powers of subsets of an arbitrary finite field”, Izv. Math., 75:2 (2011), 253–285  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    7. V. N. Chubarikov, “Kratnye trigonometricheskie summy”, Chebyshevskii sb., 12:4 (2011), 134–173  mathnet  mathscinet
    8. V. N. Chubarikov, “Mnogomernye problemy teorii prostykh chisel”, Chebyshevskii sb., 12:4 (2011), 174–263  mathnet  mathscinet
  • Математический сборник (новая серия) - 1947–1963
    Number of views:
    This page:230
    Full text:77

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018